RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 2, Pages 173–179 (Mi mz10414)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Substitutions for Vectorial Generalizations of the mKdV Equation

M. Yu. Balakhnev

Orel State University

Abstract: Differential substitutions of arbitrary order for vectorial generalizations of the mKdV equation are considered. The fact that these equations admit only substitutions of the form $\boldsymbol u=F(\boldsymbol v,\boldsymbol v_x)$ is established.

Keywords: mKdV equation, vectorial generalization for the mKdV equation, differential substitution, Bäcklund transformation.

DOI: https://doi.org/10.4213/mzm10414

Full text: PDF file (424 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:2, 204–209

Bibliographic databases:

Document Type: Article
UDC: 517.957
Received: 12.09.2013
Revised: 16.01.2015

Citation: M. Yu. Balakhnev, “Differential Substitutions for Vectorial Generalizations of the mKdV Equation”, Mat. Zametki, 98:2 (2015), 173–179; Math. Notes, 98:2 (2015), 204–209

Citation in format AMSBIB
\Bibitem{Bal15}
\by M.~Yu.~Balakhnev
\paper Differential Substitutions for Vectorial Generalizations of the mKdV Equation
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 2
\pages 173--179
\mathnet{http://mi.mathnet.ru/mz10414}
\crossref{https://doi.org/10.4213/mzm10414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438471}
\elib{http://elibrary.ru/item.asp?id=24073725}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 2
\pages 204--209
\crossref{https://doi.org/10.1134/S0001434615070202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940110058}


Linking options:
  • http://mi.mathnet.ru/eng/mz10414
  • https://doi.org/10.4213/mzm10414
  • http://mi.mathnet.ru/eng/mz/v98/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Startsev, “On differential substitutions for evolution systems”, Ufa Math. J., 9:4 (2017), 108–113  mathnet  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:9
    References:17
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019